# SDR SWAA2020122838460

- Difficulty date: December 23, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 11,245 hours, 5,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulted
- Location: Aft Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED FLASHLIGHT REPLACED IN CABIN .  R & R AFT INBOARD FLASHLIGHT BATTERY, IAW MM 25-64-00.
